# SDR GAIA01208ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE LEFT ELEVATOR INBOARD TRAILING EDGE STATIC DISCHARGER CORROSION BETWEEN BASE AND ELEVATOR SKIN.  ACCOMPLISHED LEFT ELEVATOR UPPER SKIN REPAIR ELEVATOR STATION 209.96 IAW B727 SRM 55-20-3 FIG 3.  (M)
